# SDR DALA2022051603356

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 84,270 hours, 16,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 LCR EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R LLCR EMERGENCY LIGHT BATTERY PACK AND POWER SUPPLY. REF B767 AMM 33-51. OPS CKS GOOD. (8766888)
